# SDR AALA202510068859

- Difficulty date: July 25, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PLATE AFT GALLEY FR69-FR70 LEFT SIDE PASSENGER CABIN MEASURES OF CRACKED ARE IS: L=0.831 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL OF STR 23 LH SIDE AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG #D53474180.
